Home Drug Rehab Suboxone Addiction The dangers associated with Snorting, Injecting or Smoking Suboxone

Call Us Now for a FREE Consultation Today! (877) 659-4555

The dangers associated with Snorting, Injecting or Smoking Suboxone

Suboxone is a combination of buprenorphine as well as naloxone at its most common treatment is for opioid addictions. The medication can be far less potent than some other types of drugs which are commonly used by those addicted to opioids. This is what makes Suboxone such a popular choice in treating withdrawal symptoms.  It’s far less potent than Vicodin and heroine which are drugs in the same class and it allows individuals to detoxify themselves from various substances in the opioid class without the intensive withdrawal symptoms and cravings that can commonly come with these types of addictions.

Buprenorphine can come with its own dangers although it does not create the same type of high that a drug like heroin or pain killers, it can still create dependence just as these medications do. If someone continues to use Suboxone more than directed as well as over a longer period of time, it’s also possible that they can develop more of a chemical dependence and develop withdrawal symptoms. Eventually when someone has been using opioids over a long period of time to matter how much the individual continues to take, they may have to actually reach a dangerous level before they can start to experience the same type of high or state of Utah for you that they were used to when they originally started the drug. This can be especially dangerous for a number of health affects.

Taking Suboxone over time can help to reduce the powerful draw that opioid addiction can have on people. It also reduces the overall withdrawal symptoms that can occur and this medication to really help people to one day get clean. The good news about buprenorphine is that it’s medication that isn’t nearly as addictive and can be much easier to wean off of, the problem however is that there are still withdrawal symptoms. Many individuals also relapse with items like heroin and painkillers as buprenorphine and Suboxone cannot produce the type of high that a person might be looking for.

As there are close to 600 reported cases of substance use disorder in America on heroin every year, medications like Suboxone are needed to help with the epidemic. According to the American Society of addiction medicine individuals with substance use disorder can strongly benefit from the ongoing use of Suboxone.

When is Suboxone use abuse?

It’s still possible to utilize Suboxone in a way that is abusive. Suboxone use still needs to be treated with respect as the class of drug is still an opioid and the body can still potentially process the affects of the medication as a high. Although the feeling is substantially less intense the body can become extremely addicted to the properties of the medication.

Many people also continue to build up a tolerance and eventually start to resort to modifying the drug as well as taking it in different ways. In many cases Suboxone can be snorted or smoked or even crushed and dissolved into a solution which can be injected. In most cases however without heavy changes to the medication there’s no way that a person can experience an ongoing high as a result of use with Suboxone.

Suboxone was designed with the idea of treating addiction by including naloxone which is a medication that is commonly used in opiate overdose. The way that this extra additive works is by blocking the opioid receptors within the brain and creating a way that they can be activated without any effect. Individuals that are suffering from an overdose can be saved quickly by ingesting this medication as it works to fill up these receptors and change the symptoms of euphoria in the brain bringing the receptors back to their normal and an activated state.

With the use of Suboxone naloxone remains completely inactive if the medication is taken in pill form. When a person dissolves the tablets or crushes them this will automatically activate the naloxone which will render the effects of the buprenorphine in effective at creating any type of symptom of euphoria.

The main problem I can present with individuals who are seeking to experience a greater high using Suboxone is that if they are willing to make changes to the medication and activate the naloxone this can produce an almost instant withdrawal symptom from the opioid content that is in their system. With the receptors completely filled and unable to activate a person will have to wait an extensive amount of time before treatment and this can lead to the earliest and most intense stages of withdrawal which can be very detrimental to health.

Most opiate withdrawal symptoms are not dangerous over time but in some severe cases there are ways that a person’s health can be indirectly affected or even put an extreme risk. It’s never advisable to try to enhance or change Suboxone or to attempt to snort, inject or crush up a Suboxone especially if you are using it for treatment in withdrawal therapy.

Some of the earliest symptoms of withdrawal that you will experience from manipulating Suboxone include:

  • Problems regulating temperature: ongoing chills, the symptoms of a fever as well as major problems regulating temperature can continue over time. These symptoms can be exacerbated as dehydration continues and this will begin to resemble the symptoms of severe flu.
  • Ongoing muscle aches: ongoing muscle aches will begin just 24 hours after a person ceases to use opioids. This often feels like the same type of heavy feeling you get while recovering from the flu. Muscle aches can continue for up to a week after opiate use has stopped or after suboxone is taken in a modified/tampered dose.
  • Fatigue: As opioids clear the body will start to experience ongoing fatigue and yawning. It also regularly feel difficult to sleep and some of the earliest symptoms of withdrawal you might experience our ongoing insomnia.
  • Severe dehydration: severe dehydration can set in with the symptoms of nausea, diarrhea, decreased appetite and more. Severe dehydration can put your body at risk and during the first 72 hours of withdrawal, you can fill your entire system getting run down. Seeking medical attention if you are severely dehydrated could help to prevent serious medical problems from occurring.
  • Intense anxiety and depression: in some cases mood swings and depression can cause ongoing agitation and anxiety which can cause a person to lash out violently or even put themselves in danger. When brain chemistry is altered and a person undergoes withdrawal, this can often lead to many types of mood swings.

The abusive Suboxone is something that needs to be treated with severity and if a person begins to experience or exhibit withdrawal symptoms while on a prescription for Suboxone, it’s extremely important that they seek medical attention. The early withdrawal symptoms of opioids can be extremely severe eye without medical treatment it’s possible that you could become severely dehydrated, mentally unstable or more. In an effort to decrease the risk of this happening it’s extremely important that you never work to snort, smoke or inject this drug. If a modification of Suboxone occurs this can often lead to instant and severe withdrawal symptoms which can persist over months. You Suboxone only as directed and work to reduce your withdrawal symptoms with the correct medical care.